# SDR IPXA2016102409758

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,414 hours, 12,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: NBA6262
- Part serial: UP61605
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR UPPER CORNER BENT.  REPAIR IAW EO MD11-5210-62155-C.
